# SDR SWAA2022030807558

- Difficulty date: April 25, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 55,770 hours, 27,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A75022
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.RH Z-ANGLE CORRODED AROUND SEVERAL FASTNER HOLES STA 727-727D / REMOVED CORROSION FROM R/H Z ANGLE AFT PIT STA 727-727D IAW SRM 51-10-02-0G-0 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ORIGINAL 'T' .050 LOSS OF .024 REMAINING .026 AAR# 36647 CAL DUE 10JUN19. REMOVE AND REPLACED Z ANGLE IAW SRM 51-40-02-0G-0 PARA 4; DWG 146A7500ID: 0061 REV- P/N'146A7502-2
